# SDR SWAA012416

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 65,572 hours, 72,540 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Part serial: 2243T
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) NR 4 L/E SLAT WOULD NOT RETRACT.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR PER MM.
